Jump to content
CrazyBoards.org

Being hyper during AD discontinuation


Recommended Posts

Hi everyone

I am tapering off of Parnate and suddenly feel full of energy! I wouldn't say I'm happy, but I feel pretty agitated. I am also managing to get a whole lot more stuff done. I have some wicked insomnia (nearly 2 am and 75 mg of trazodone, and still don't want to sleep), but that has been a major side effect of the Parnate.

This is not the first time this has happened - my ex-boyfriend knew within days if I hadn't been taking Lexapro by how hyper and bitchy I was acting.

For the psychopharm people - what is going on?

Link to comment
Share on other sites

Coming off an antidepressant can make you feel agitated and induce insomnia. My mood can start going all over the place. It does get better for me but it takes time, a few weeks. Tapering as slow as you can should help.

Link to comment
Share on other sites

Hypomania and agitation while coming off an AD aren't all that uncommon. I certainly don't know exactly what is going on there, but any time you are messing with homeostasis.... things can happen.

If it gets bad enough see a dr.

Anna

Link to comment
Share on other sites

Normally, I would disagree - agitation and iritability are some pretty big symptoms for me. This time, I do think it might be hypomania. I suddenly decided to write a book...and I don't usually write....and I'm working on six chapters at once...and I've been writing like I have a term paper due tomorrow for the past two days. Oh well. At least I can't get myself into too much trouble writing and when I crash I will have done something. Yes, I did call my pdoc - he said hold the dose until I see him on Tuesday.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...